It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50Showing 1 - 20 of 1000 for accutane moisturizer. (0.006 seconds)


... im using cetaphil too. ive heard that alot of people are using olay total effects i think i might try it. does anyone know if i should be using tazorac on accutane? im on day 11 (3 replies)
... i just started accutane and was wondering what the best moisturizer was for when you are on it. thank you. ... (3 replies)
... Hey im lost as to what to use at night for a moisturizer? I use eucerin spf 15 lotion during the day but i dont want to use something with sunscreen in it at night. Anyone out there who can recommend some stuff?? Im a male, 22 yrs old and on my 3rd week . . . . (2 replies)

... Shelly, Accutane + anything will = a breakout.(Initial Breakout) It's not neccisarily the oil of olay's fault that you're breaking out. I use oil of olay, I'm on accutane, I had an initial breakout, but I'm progressing smoothly. I also use cetaphil's lotion, but I find it way too thick, it gets the job done, believe me, but feel funny having such a massive thick goo on... (2 replies)
... Hi, I've been on accutane for about ten days and my face is extremely dry and flakey. I was trying to hold off on using a moisturizer but can't any longer. I am taking 40mg one day and 20mg the next, alternating each day. My derm had suggested oil of olay. ... (2 replies)
... uch hesitation. I do have the occasional cystic acne which sucks, but I feel like the majority of the acne on my face are whiteheads. Do you really give people accutane for whiteheads? ... (1 replies)
... Wow! thank you for the tips! those were great! my face honestly hasnt became that dried out yet.. i mean it has, but with a good moisturizer it keeps it under control. i do have like spots that are flaky, which blows! ... (4 replies)
... Just an FYI, Cerave moisturizer is LOADED with oil. Its main ingredient is glycerin.....and petroleum is also added. ... (4 replies)
... I really like the brand Cerave for a moisturizer/cleanser! (3 replies)
... So... for the first week, accutane really appeared to be working! The bumps appeared to be drying up and I was really excited. ... (4 replies)
... Accutane makes everything extra sensitive. Do not use lemon juice. Accutane will fade the marks. ... (3 replies)
... dial soap , then use lubriderm lotion for moisturizer and some tinted clearisil acne cream, its seems to help dry them up plus hide the acne some as well. ... (4 replies)
... you are right now. First you will notice less oil, then smaller pores, sometimes with white sebum being pressed out of them. You can use a lip balm now and start moisturizer when your skin gets dry. ... (1 replies)
Accutane
Aug 17, 2012
... Hi chazzz, I recommend you to lower the mg in accutane. Maybe your lip and skin will not be soooo dry....are you putting on moisturizer morning /afternoon and night i think you need to moisturize the dry areas as much as possible until you do not need it anymore.Good luck!! (2 replies)
... e is swollen, red, and I have severe cysts traumatizing my skin. I've never had acne before. I have not responded to any other treatment my doctor prescribed. Accutane is my last hope. I've also never had to use any type of moisturizer, at all. I never wear makeup. My skin used to be perfect, flawless. ... (3 replies)
... I read on a beauty blog that eye serum is a good lip moisturizer and I have been trying that with good results. Throughout the day I am just using a lip balm called Carmex, and Lypsol. ... (21 replies)
... just posting an update for anyone following along with my accutane experience...i am on day 4 and definitely starting to get some dryness and itchiness, which is exciting because it means the medication is working! ... (21 replies)
... I took accutane about 5 years ago. Since then I have had constant mucus in my eyes. ... (4 replies)
... rom horrible to kind of okay. Anyway, I was also worried about the medication affecting my studies, as grades are SO important right now. Coincidentally, I began Accutane 2 days before classes started. I am now on my fourth week and haven't noticed any differences in my motivation or work habits. ... (13 replies)
... While on accutane I remember my lips were really dry around the edges. Now my lips feel dry but the edge of my lips are just red and irritated. ... (5 replies)


Associated Tags: accutane, acne, cystic acne, dark spots, eyes, male, skin

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50

All times are GMT -7. The time now is 12:36 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!